I had unprotected sex with a woman I do not know real well about 2 months ago. About 3.5 weeks ago, I started an exercise regimen and took ephedrine to loose about 10 to 15 lbs. Almost 3 weeks ago, 3 small red bumps appeared on my scrotum near the base of my penis and I immediately quit using the ephedrine. Two to 3 days later, my lymph nodes in my groin became tender and this lasted about 3 to 4 days. About the same time that the pain in the groin went away, my testicals became sore (like someone kicked me an hour beforehand). The sores never hurt or itched locally and were red with a white head (like a pimple). I never had any pain during urination either. After 2 weeks, two more small red bumps appeared on my right side of my scrotum. This made me worried sick and I went to see an Urologist. He examined me and came to the conclusion that it was not Herpes. He gave me a prescription for Doxycycline Hyclate to take for a week and told me to see a dermatologist if the sores came back. Yesterday, my lower back started to ache and the skin in between my scrotum and leg started to burn and itch. Today, it looks like the sores are going away but I am not really sure. I thought the original 3 were going away about a week ago when the 2nd crop showed up but they just flamed back up. I don't know what is going on.
I know I should trust the Urologist but it seems that I have so many symptoms that would confirm my situation to be Herpes. Please give me your insight.
I'm frankly not sure how to explain all the symptoms you list, but nothing in your story sounds like herpes to me. I suspect that the back pain and itching are more anxiety-related than anything else, because they don't sound like any disease I know of. Seeing a dermatologist would be a good idea, just to set your mind more at ease. Please don't mess with the sores, so the skin doctor will be able to tell you what they are. Also, avoiding unprotected sex sounds like a good idea.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.